# SDR SWAA2021070680509

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727g-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; BS 727G THROUGH 807; LBL 21; L/H TRANSITION ANGLE HAS LIGHT SURFACE CORROSION AROUND SEVERAL FASTENER HOLES AND ON ANGLE SURFACE. / AFT CARGO REMOVED AND REPLACED SECTION L/H TRANS. ANGLE FROM STA 727I+10 TO 847 PER SRM 53-00-53-2R-5
